Faculty Profile

Henry P. McKean

Silver Professor of Mathematics
mckean@cims.nyu.edu
212-998-3252
Warren Weaver Hall, Office 1002

Education

Ph.D., Mathematics, Princeton University, USA, 1955.
B.A., Mathematics, Dartmouth College, USA, 1952.

Research Interests

Probability, Non-linear PDEs, Hamiltonian Mechanics

Selected Publications

H. McKean, "Fredholm determinants and the Camassa-Holm hierarchy", Communications on Pure and Applied Mathematics 56, no. 5, 638-680 (2003)
H. McKean, "Fredholm d eterminants", Central European Journal of Mathematics 9, no. 2, 205-243 (2011)
H. McKean, Probability: The Classical Limit Theorems (Cambridge University Press, 2014)